# SDR SWAA2023101901471

- Difficulty date: September 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS 277 STR 10R AT FWD GALLEY AREA 2023-578080<[01] REPLACED SUPPORT BRACKET (TIE CLIP) LOCATED BS277 STR 10R AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 141A1110 SHEET: 18 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT BRACKET (TIE CLIP) LOCATED BS277 STR 10R AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 141A1110 SHEET: 18 REV: - SEE INDIVIDUAL SIGN OFF BELOW
